MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G141
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited a suspected loss of capture (loc) for its right atrial (ra) lead.Technical services (ts) was consulted and discussed stored data.The patient will continue to be monitored and the ra lead will be evaluated at the crt-d changeout.There is no indication a changeout or revision has been scheduled at this time.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited a suspected loss of capture (loc) for its right atrial (ra) lead.Technical services (ts) was consulted and discussed stored data.The patient will continue to be monitored and the ra lead will be evaluated at the crt-d changeout.There is no indication a changeout or revision has been scheduled at this time.This device remains in service.No adverse patient effects were reported.At a later date, this crt-d was received for analysis, indicating an explant procedure has taken place but no information regarding the procedure has been received.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited a suspected loss of capture (loc) for its right atrial (ra) lead.Technical services (ts) was consulted and discussed stored data.The patient will continue to be monitored and the ra lead will be evaluated at the crt-d changeout.There is no indication a changeout or revision has been scheduled at this time.This device remains in service.No adverse patient effects were reported.At a later date, this crt-d was received for analysis, indicating an explant procedure has taken place but no information regarding the procedure has been received.No additional adverse patient effects were reported.The device has been analyzed.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.

Brand Name
INOGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22844234
Report Number2124215-2025-58039
Device Sequence Number4849262
Product Code NIK
UDI-Device Identifier00802526534553
UDI-Public(01)00802526534553(17)170819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2017
Device Model NumberG141
Device Catalogue NumberG141
Device Lot Number111482
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/31/2025
12/31/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/31/2025
01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale